Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 6826482, 7 pages
http://dx.doi.org/10.1155/2016/6826482
Research Article

Bessel Equation in the Semiunbounded Interval : Solving in the Neighbourhood of an Irregular Singular Point

1The First Institute of Oceanography, State Oceanic Administration, Qingdao 266061, China
2College of Marine Sciences, Shanghai Ocean University, Shanghai 201306, China

Received 28 April 2016; Accepted 28 June 2016

Academic Editor: Theodore E. Simos

Copyright © 2016 Qing-Hua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, NY, USA, 1972.
  2. L. C. Andrews, Special Functions of Mathematics for Engineers, McGraw-Hill, New York, NY, USA, 1991.
  3. E. Hairer, S. P. Nørsett, and G. Wanner, Solving Ordinary Differential Equations I, Springer, Berlin, Germany, 1993. View at MathSciNet
  4. E. Hairer and G. Wanner, Solving Ordinary Differential Equations II, vol. 14 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2nd edition, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Q.-H. Zhang, S. Chen, and Y. Qu, “Corrected Fourier series and its application to function approximation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 33–42, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Q.-H. Zhang, S. Chen, J. Ma, and Y. Qu, “Solutions of linear ordinary differential equations with non-singular varying coefficients by using the corrected Fourier series,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 765–776, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q.-H. Zhang, J. Ma, and Y. Qu, “Unified solution for the Legendre equation in the interval [-1, 1]––an example of solving linear singular-ordinary differential equations,” Applied Mathematics and Computation, vol. 289, pp. 311–323, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. M. Verrelli, “Fourier series expansion for synchronization of permanent magnet electric motors,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4502–4515, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. M. Verrelli, “Synchronization of permanent magnet electric motors: new nonlinear advanced results,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 395–409, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. N. H. B. Zainal and A. Kilicman, “Comparison between Fourier and corrected Fourier series methods,” Malaysian Journal of Mathematical Sciences, vol. 7, no. 2, pp. 273–282, 2013. View at Google Scholar · View at MathSciNet · View at Scopus